| Model Number |
TCN-10 |
| Medical Device Problem Codes |
Break (1069); Material Discolored (1170); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Field expiration date: na.
Event or Problem Description
The returned electrodes were analyzed and visual inspection found that the epoxy has chip out and discoloration.The color of newly cured epoxy is amber, light brown.If the epoxy is subjected to too many autoclave cycles it becomes brittle and discolored.